Kiev State Technical University of Construction and Architecture
Gulyaev V. I., Zavrazhina T. V.
Scaling regularities of similarity of periodical motions in nonlinear dynamical systems
1997, vol. 2, nos. 3-4, pp. 170-178
Analysis of evolution and scale properties of subharmonic motions of dissipative and conservative nonlinear oscillators with one degree of freedom at transition from regular to chaotic regimes of motion through sequence of bifurcations is carried out. The numerical technique of research is based on a combination of methods of continuation of a solution by parameter, stability criterions, theory of branching, theory of scaling and precise methods of numerical integration. A number of universal scaling regularities, qualitatively and quantitatively describing transformation of the system phase space on a threshold of chaos, is revealed.
Gulyaev V. I., Zavrazhina T. V., Koshkin V. L.
Regularities of Similarity of Periodical Movements of Satellite on the Elliptic Orbit in Transition to Chaos
1996, vol. 1, no. 1, pp. 54-71
There has been studied problem of self-similarity of periodical trajectories in Hamilton's systems in the infinite sequence of bifurcations of duplication of the period using as an example the problem of oscillations of satellite on the elliptic orbit relative to the proper center of mass. The universal scale regularities of transformation of periodical movements of the system within the limits of the chaotic movement have been discovered using methods of continuation of solution according to the parameter, the theory of stability by Ljapunov and Floquet, the theory of branching and the methods of scaling, as well. There has been suggested a numeric algorithm of building of the scaling functions of the trajectories (STF) in Hamilton's systems and determination on their basis of universal scale factors of transition to chaos. It has been shown that the STF of Hamilton's systems have a range of qualitative and quantitative dissimilarities from the known dissipative analog.